# SDR ASAA2018112627054

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,028 hours, 12,202 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Dirty
- Location: A/P Disengage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT AUTOPILOT DISENGAGE BUTTON WILL NOT DISENGAGE AUTOPILOT ON CONTROL WHEEL. GROUNDED - YES. FAULT CODE 221 550 31, INITIAL INSPECTION FOUND CONTROL WHEEL SWITCH DIRTY, CLEANED SWITCH COLLAR. PERFORMED B737-800 FIM 21-13 TASK 809, EVALUATED SYSTEM REF FIM 21-11 TASK 801, NO DEFECTS NOTED. LAND VERIFY TEST PER B737-800 AMM 22-11-00-740-806 NO DEFECTS NOTED. AIRCRAFT AUTOLAND QUALIFIED.
